Thioguanine-Related Chronic Hepatotoxicity in a Child with Acute Myeloid Leukemia: A Case Report and Review

Makaleler > Tam Makale · 2015

Yazarlar: Tuba Hilkay KARAPINAR, Yesim OYMAK, Cigdem ECEVIT, Funda YILMAZ BARBET, Miray KARAKOYUN, Yilmaz AY, Canan VERGIN

JOURNAL OF PEDIATRIC RESEARCH, SCI Expanded İndekslerine Giren Dergi, Uluslararası, 2015, cilt 2, ss 102-104

DOI: 10.4274/jpr.69885

Özet

The association between 6-Thioguanine (6-TG) treatment and drug-induced liver injury has been reported since 1976. Recent reports have suggested that treatment of patients with 6-TG can lead to chronic hepatotoxicity and portal hypertension. Most of the cases reported to have 6-TG related hepatotoxicity had acute lymphoblastic leukemia or inflammatory bowel disease. In this case report, we discussed the diagnosis and approach in an acute myeloid leukemia patient who developed 6-TG related chronic hepatotoxicity.

Detay görüntüle